# SDR 99ZZZX2158

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2784F
- Make and model: Bolkms BO105S
- Aircraft serial: S621
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Condition: Malfunctioned
- Location: Engine
- Part time: 1 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT OBSERVED LOW FUEL PRESSURE.  SENDING UNIT LAST 10 MINUTES TO 1 YEAR.  INSTALLED DK040 ON AIRCRAFT, PERFORMED GROUND RUN, OPERATIONAL CHECK, AND LEAK CHECK.  RAN AIRCRAFT 15 MINUTES.  PILOT REDUCED ENGINE RPM TO FLIGHT IDLE.  INSTRUMENT PEGGED HIGH SIDE.  THESE PARTS LAST 10 MINUTES TO 1 YEAR.
